Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having herpes infection on face, spreading to lips, forehead. Taking homeopathic medicine. What to do?

hi doctor......m having herpes infection on my face from is spreads around my lips ,on forehead n on eye ends......m taking homeopathic medicine......n my doc asked me not to use any antiviral cream.....n its getting better now........but whn m not using any cream irritates vry much......wht shld i do....did i wait 4 few days or go to sm skin specialist.........
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
You can use anti viral cream and also Acyclovir tablets to reduce the severity of the disease.
Herpes infection is a viral one and it gets subsided spontaneously in course of time.The lesions will appear when your immunity is low, like in fever.
You consult your skin specialist and proceed accordingly.
Wish you speedy recovery
Answered: Tue, 26 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor